# SDR CALA2018021600639

- Difficulty date: February 13, 2018
- Submitted: February 17, 2018
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 103,334 hours, 16,137 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148T274010
- Condition: Cracked
- Location: Bs 1809
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1809, STRINGER 12A, FOUND CRACKED REPAIRED IAW EA 5300-01600, REV A, OP 002
